Tsukuba Journal of Mathematics

 

Tsukuba Journal of Mathematics (cover)

 

Online with:   

ProjectEuclid

Online with :    

Tulips-R


ISSN Printed edition 0387-4982
          Online edition 2423-821X

 

 Aim and History

The aim of this journal is to publish rapidly original contributions to pure and applied mathematics. All papers are refereed.

Tsukuba journal of mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Sect. A, Vol. 1-Vol.4, No 82(1930-1953) and Science Reports of the Tokyo Kyoiku Daigaku,Sect. A, Vol. 4, No.83-Vol. 13, No. 382 (1954-1977).

 

 Call for Papers

The main purpose of Tsukuba Journal of Mathematics is to promote research activities in pure and applied mathematics by publishing original research papers very rapidly. Selection for publication is on the basis of reports from referees commissioned by the editorial committee. 

For more details, please see  Guide for Authors.

 

 Editorial Committee

  Akira Masuoka, chair
  Scott Carnahan
  Motoo Tange
  Tamotsu Kinoshita
  Masahiro Shioya

 

 Associate Editors

 Shigeki Akiyama
 Makoto Aoshima
 Yuji Hamana
 Jun-ichi Inoguchi
 Tomoyuki Kakehi
 Kazuhiro Kawamura
 Hajime Ono
 Daisuke Sagaki
 Yoshihiro Takeyama
 Kazuhiko Yamaki

 

 Advisory Board

Professor Michael Baake ( Faculty of Mathematics, University of Bielefeld,Germany)
Professor Jürgen Berndt ( Department of Mathematics, King’s CollegeLondon, United Kingdom)
Professor Hiroshi Isozaki ( Professor Emeritus, Institute of Mathematics, University of Tsukuba, Japan)
Professor Takao Yamaguchi ( Professor Emeritus, Department of Mathematics, Kyoto University, Japan
                                                Professor Emeritus, University of Tsukuba,Japan)
Professor Akito Tsuboi ( Professor Emeritus, University of Tsukuba,Japan)


 Contact and Subscription Information

Communications with this publication should be addressed to the chair of the editorial committee of Tsukuba Journal of Mathematics

Akira Masuoka (the chair of the editorial committee)
Institute of Mathematics
University of Tsukuba
Tsukuba, Ibaraki 305-8571
Japan

E-mail address :journal at math.tsukuba.ac.jp

Subscription Agent
Japan Publications Trading Co., Ltd.
1-2-1 Sarugaku-cho, Chiyoda-ku
Tokyo 101-0064 
Japan

E-mail address :serials at
Fax : +81-3-3292-0410

Table of contents

Tsukuba Journal of Mathematics

Vol.45, No.2(2021) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Kenta Tsukuura
Prikry-type forcing and the set of possible conginalities
83
Yuichiro Sato
Totally umbilical submanifolds in pseudo-Riemannian space forms
97
Yuki Motegi
Strong minuscule elements in the finite Weyl groups
117
Masamichi Yoshida, Fumichika Takamizo
Finite β-expansion and odometers
135
Hisashi Kojima
A supplement to `On the Fourier coefficients of Hilbert modular forms of half-integral weight over arbitrary algebraic number fields, Tsukuba J. Math. 37(2013), 1-11'.
163
Yuji Kasahara and Shin'ichi Kotani
Diffusions with Bessel-Like Drifts II
171
  Yuji Akaike and Kazuo Tomoyasu   Perfectness of Higson type compactifications 189
Vol.45, No.1(2021) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Robert Laterveer
Zero-Cycles on Garbagnati Surfaces
1
Ryusuke Sugawara
Universal central extensions of linear groups over rings of non-commutative Laurent polynomials, associated K1 groups and K2 groups
13
Yasunori Okada and Hideshi Yamane
Generalized spherical mean value operators on Euclidean space
37
Atsufumi Honda, Shyuichi Izumiya, Kentaro Saji and Keisuke Teramoto
Geometry of lightlike locus on mixed type surfaces in Lorentz-Minkowski 3-space from a contact viewpoint
51
Masayoshi NAGASE and Takumi SHIRAKAWA
A formula for the heat kernel coefficients of the Dirac Laplacians on spin manifolds
69
Vol.44, No.2(2020) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Masanobu Kaneko and Hirofumi Tsumura
On Multiple Zeta Values of Level Two
213
Daniel Duverney, Takeshi Kurosawa, and Iekata Shiokawa
Irrationality exponents of certain fast converging series of rational numbers
235
Neil Mañibo, Eden Delight P.Miro, Dan Rust, and Gwendolyn S. Tadeo
Zeckendorf Representations and Mixing Properties of Sequences
251
Makoto NAKAMURA
Remarks on the Navier-Stokes equations and the elastic wave equations in homogeneous and isotropic spacetimes
271
Kenichiro Yamamoto
On the Density of Periodic Measures for Piecewise Monotonic Maps and Their Coding Spaces
309
Vol.44, No.1(2020) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Kazuaki Tajima and
Akihiko Yukie
On the Git Stratification of Prehomogeneous Vector Spaces II
1
Masaya Kawamura
Regularity results for the almost Hermitian curvature flow
63
Benjamin Cahen
The complex Weyl calculus as a Stratonovich-Weyl correspondence for the real diamond group
121
Russell Ricks
Planar Subspaces are Intrinsically Cat (0)
139
Yohei Ito
ℂ-Constructible Enhanced Ind-Sheaves
155
Mayuko Kon
3-dimensional real hypersurfaces with transversal η-Killing Ricci tensor field of a complex space form
203
Vol.43, No.2(2019)
 Author
Title
Page
Nobutaka Boumuki and Tomonori Noda
Paraholomorphic Cohomology Groups of Hyperbolic Adjoint Orbits
113
Michio Ozeki
48 Dimensional Even Unimodular Nearly Extremal Lattices
145
Manish Kumar Pandey, B. Ramakrishnan and Anup Kumar Singh
Shimura and Shintani Liftings of Certain Cusp Forms of Half-Integral and Integral Weights
191
Andrei Marcus and Shengyong Pan
Tilting complexes for group graded self-injective algebras
211
Takayuki Kobayashi, Masashi Misawa, and Kenji Nakamura
Timie-space L2-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
233
Tomoaki Abuku, Masanori Fukui, Ko Sakai and Koki Suetsugu
On a Combination of the Cyclic Nimhoff and Subtraction Games
241